# SDR AALA201703079012

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 79,732 hours, 43,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2422
- Condition: Inoperative
- Location: Cabin
- Part time: 42,604 hours, 20,854 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L-1 CABIN EMERGENCY PORTABLE LIGHT IS INOPERATIVE. REMOVED AND REPLACED LIGHT IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
